n-Commutative Matrices.

B. Friedman

Mathematische Annalen (1958)

  • Volume: 136, page 343-347
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Friedman, B.. "n-Commutative Matrices.." Mathematische Annalen 136 (1958): 343-347. <http://eudml.org/doc/160656>.

author = {Friedman, B.},
journal = {Mathematische Annalen},
keywords = {linear algebra, polynomials, forms},
language = {eng},
pages = {343-347},
title = {n-Commutative Matrices.},
url = {http://eudml.org/doc/160656},
volume = {136},
year = {1958},

AU - Friedman, B.
TI - n-Commutative Matrices.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 343
EP - 347
LA - eng
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/160656
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.